# SDR DALA2024061706121

- Difficulty date: June 10, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 66-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 BTW FR66 TO FR69 AT AFT GALLEY AREA ( SSI 53 4147). C/A: REPLACED FLOOR BEAM -Y765 LOC. BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11, DWG D53472816 SHEET 2 RELEASE DATE: 18-DEC-06 ISSUE F AND DWG D53478310 SHEET 05 RELEASE DATE: 10-FEB-16 ISSUE P. MEASURE OF REWORKED AREA: P1 D: 0.041 INCH, W: 0.773 INCH, L: 1.831 INCH, P2 D: 0.023 INCH, W: 0.865 INCH, L: 1.918 INCH, P3 D: 0.037 INCH, W: 0.289 INCH, L : 2.814 INCH, P4 D: 0.039 INCH, W: 0.904 INCH, L: 1.531 INCH .  RII INSPECTION COMPLETE 0989900 AE164QC JOB COMPLETE.
